# SDR P5CA0000338

- Difficulty date: October 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEQUENCE CARRIAGE ASSY HOOK BOLT FOUND SHEARED DURING INSPECTION.  BOTH HOOK BOLTS REPLACED PER MM 27-51-30.
